JournalsprimsVol. 15, No. 3pp. 653–678

Propagation of Singularities of Fundamental Solutions of Hyperbolic Mixed Problems

  • Seiichiro Wakabayashi

    University of Tsukuba, Ibaraki, Japan
Propagation of Singularities of Fundamental Solutions of Hyperbolic Mixed Problems cover
Download PDF

Cite this article

Seiichiro Wakabayashi, Propagation of Singularities of Fundamental Solutions of Hyperbolic Mixed Problems. Publ. Res. Inst. Math. Sci. 15 (1979), no. 3, pp. 653–678

DOI 10.2977/PRIMS/1195187870